MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD MONOSOF; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number SN-662
Medical Device Problem Codes Bent (1059); Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device needle was breaking and bending.No patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned noted a partial suture and one needle.The needle was observed to be bent and attached to the partial suture.Upon microscopic inspection of the needle, normal needle crimp and swage marks were observed on the needle.Unfortunately because no sealed samples were received, a bend moment test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all manufacturers¿ quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOSOF
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7139082
Report Number9612501-2017-06822
Device Sequence Number11090392
Product Code GAR
UDI-Device Identifier20884521079660
UDI-Public20884521079660
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberSN-662
Device Catalogue NumberSN-662
Device Lot NumberD7H1036FX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2018
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1